# SDR FDEA201204241540

- Difficulty date: April 24, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Thrust Plate
- Part number: A5378198421200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO THRUST PLATES, BETWEEN FR 27 AND FR29 AND BETWEEN SEAT TRACKS 3R AND 4R HAVE SURFACE CORROSION.  FABRICATED AND INSTALLED THRUST PLATES IAW FSRM 51-72-10 AND DWG 10-A537-81984.  PROTECTED PARTS AND MATING AREAS IAW SRM 51-75-10.
